MathSciNet Relay Station
MathSciNet bibliographic data
MR439936 (55 #12817) 20D45
Harris, Morton E. A universal mapping problem, covering groups and automorphism groups of finite groups. Rocky Mountain J. Math. 7 (1977), no. 2, 289–295.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement